Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 165698, 15 pages
Research Article

Fixed Point Theorem for Cyclic Chatterjea Type Contractions

1Department of Mathematics, Atılım University, Incek, 06836 Ankara, Turkey
2Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur 492101, India

Received 23 April 2012; Revised 1 August 2012; Accepted 1 August 2012

Academic Editor: Saeid Abbasbandy

Copyright © 2012 Erdal Karapınar and Hemant Kumar Nashine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erdal Karapınar and Hemant Kumar Nashine, “Fixed Point Theorem for Cyclic Chatterjea Type Contractions,” Journal of Applied Mathematics, vol. 2012, Article ID 165698, 15 pages, 2012. doi:10.1155/2012/165698